# SDR UALA2013010700096

- Difficulty date: January 6, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 79,454 hours, 22,955 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: O2 Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK MICROPHONE DOES NOT TRANSMIT TO F/O SPEAKER.   REMOVED AND REPLACED RNP.  OPS CHECKED GOOD.  O2 MASK TRANSMITS NORMALLY.
